Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Stomach pain, black outs, loss of hearing, feeling hot, blood discharge

hi, for the past couple of months i get a bad stomick pain. i would got to the bothroom but while im sitting there my eye site goes black, my heairing goes and i start to get really hot. i have to call my husband back to bring me something cold inorder for me not to black out. the last time it happend i started to discharge blood . it lasted for about 2 days. i drink alot of mtn dew and i dont really drink water. but i have no clue why this happens. its not every month but every 2 months. i have only bleed once though.
Asked On : Tue, 8 May 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Dear Karena.barron, Thanks for posting the question. The symptoms that you have mentioned points towards a vaso-vagal syncope wherin you have a blackout and might even temporarily lose control of your motor functions. This could be due to constipation for whichyou need to increase your dietary fibre intake and drink at least 2-3 liters of water everyday. Also as a precautionary measure get your blood pressure and blood glucose levels checked at the earliest.
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor